# SDR CALA9600762

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27522
- Make and model: Doug DC-9-32
- Aircraft serial: 47524
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: O-Ring
- Condition: Deteriorated
- Location: Lt Fuel Probes
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A FUEL LEAK FROM THE LT WING UPPER SURFACE WAS DISCOVERED WHILE CRUISING AT FL 260.  THE AIRCRAFT WAS DIVERTED TO DFW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 AND NR 3 FUEL QUANTITY PROBES LEAKING DUE TO DETERIORATED O-RINGS.  THE O-RINGS AND BACKUP RINGS WERE REPLACED IAW MM 28-40-1, CODE 3, PAGES 201-203.  FURTHER INSPECTION FOUND NO OTHER LEAKS.
